5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M. The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 2016;718:59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux K-U, Koehl R, Witzel S. Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 2013;177(1):311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux K-U, Wortman K. Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae. 2011;185(2):395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux K-U, Ershov MV, Rapinchuk AS. The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 2011;5(2):327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux K-U, Mohammadi A, Wortman K. SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI. 2010;85(1):151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
Bux K-U, Fluch MG, Marschler M, Witzel S, Zaremsky M. The braided Thompson's groups are of type F-infinity. Journal für die Reine und Angewandte Mathematik. 2016;718:59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
Bux K-U, Koehl R, Witzel S. Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem. Annals Of Mathematics. 2013;177(1):311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
Bux K-U, Wortman K. Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups. Inventiones mathematicae. 2011;185(2):395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
Bux K-U, Ershov MV, Rapinchuk AS. The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem. Groups Geometry and Dynamics. 2011;5(2):327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
Bux K-U, Mohammadi A, Wortman K. SLn(Z [t]) is not FPn-1. COMMENTARII MATHEMATICI HELVETICI. 2010;85(1):151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung